# SDR AT0200064

- Difficulty date: May 25, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Part number: JT8D91
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

#1 ENGINE FAILED AT V2 ALL ENGINE PARAMETERS NORMAL EXCEPT EGT AT RED LINE 70% N1 1.4.   NO OTHER ASSOCIATED LIGHTS, OIL PRESSURE, AND TEMPERATURE NORMAL.              CORRECTIVE ACTION:        REMOVED AND REPLACED #1 ENGINE.
